Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 20, 2014, 02:41:37 PM

Login with username, password and session length


Members
  • Total Members: 24261
  • Latest: Ibre
Stats
  • Total Posts: 650011
  • Total Topics: 49613
  • Online Today: 159
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: REYATAZ NORVIR TRUVADA  (Read 1407 times)

0 Members and 1 Guest are viewing this topic.

Offline cityboy

  • Member
  • Posts: 144
REYATAZ NORVIR TRUVADA
« on: October 15, 2008, 09:11:08 PM »
HAS ANYONE EXPERIENCED ANY FORM OF NEUROPATHY FROM THIS REGIMEN?  WOULD REYATAZ BE SUSPECT? 

Offline weasel

  • Member
  • Posts: 1,723
Re: REYATAZ NORVIR TRUVADA
« Reply #1 on: November 08, 2008, 09:50:11 AM »
HEY CITY BOY  :),
                           I am on same  stuff

   yes it does cause neuropathey and a host of other wierd feelings !

   i have been on this coocktail  for four  years !

   so far so good . 

   i can not stand in one place or my lower body goes numb . I FALL DOWN  :( alot !

   the itching and bugs - on - my - skin feeling drives me crazy !

   not sure witch drug causes it , i thought it was the  reyataz ,don't know  :P

                                                           best to you ,
                                                                              karl


   ps my biggest effect has been  " APPLE " body , NOT amuzed !
       I dress to offset my belly , it works !!!!!!

         i am very vain ,  my bigget issue is the red neck skin !
         if i could get my neck to look clear and not like a reptile i would be happier  :)
" Live and let Live "

Offline a2z

  • Member
  • Posts: 198
Re: REYATAZ NORVIR TRUVADA
« Reply #2 on: November 09, 2008, 12:14:13 AM »
HAS ANYONE EXPERIENCED ANY FORM OF NEUROPATHY FROM THIS REGIMEN?  WOULD REYATAZ BE SUSPECT? 

I've only been on it 3 weeks, but I haven't had any bad effects.  How long have you been on it?
Dates are blood draw dates:
9/4/14: CD4 948, 37.9%, VL 150
5/23/14: CD4 895 --.-% VL UD - Truvada/Isentress
09/21/09: CD4 898 27.0% VL 120 - back on track, same meds.High level enzymes, but less so
06/15/09: CD4 478 21.8% VL 1150 - high liver enzymes... looks like I may not be resistant
05/22/09: Fixed insurance, resumed medicine
04/17/09: Ran out of medicine, could not resolve insurance problems
04/01/09: CD4 773 28% VL 120 - high liver enzymes
12/01/08: CD4 514 23% VL 630
10/17/08 started Reyataz, Norvir and Truvada. -- possibly minor neuropathy, but otherwise okay.
9/10/08: CD4 345 17%, VL > 78K
8/18/08: CD4 312 18%, VL > 60K (considering meds)
12/19/07: CD4 550 28% VL > 100K (no meds yet)
Diagnosed 10/23/07

Offline aztecan

  • Member
  • Posts: 5,430
  • 29 years positive, 57 years a pain in the butt
Re: REYATAZ NORVIR TRUVADA
« Reply #3 on: November 10, 2008, 09:00:00 AM »
Reyataz is the least problematic of the PIs of which I am aware. I loved it when I took it, but had to stop because of stomach acid issues.

If PN develops, it normally takes a bit of time, several years, before it is noticeable.

But, who knows. It could happen faster.

But as AIDS meds go, you are on one of the easiest to take.

HUGS,

Mark

"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.